Consistent estimation of the asymptotic covariance structure of multivariate serial correlation
Guy Melard,
Marianne Paesmans and
Roch Roy
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Abstract:
Abstract. A method is proposed for estimating, in a consistent way, the asymptotic covariance structure of serial correlations for a multivariate second‐order stationary process. To obtain a consistent estimator of this structure, which is also of the non‐negative definite type, results relative to the scalar case are generalized. The method consists in weighting appropriately the elements of the sample autocorrelation matrices in a generalization of Bartlett's formula so that the estimator converges in probability. Several useful applications of the results of the paper are mentioned. Copyright © 1991, Wiley Blackwell. All rights reserved
Keywords: asymptotic covariance; consistent estimator; Multivariate time series; non‐negative definiteness; serial correlation (search for similar items in EconPapers)
Date: 1991
Note: SCOPUS: ar.j
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Published in: Journal of Time Series Analysis (1991) v.12 n° 4,p.351-361
Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/13722/1/MEPARO.pdf MEPARO (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/13722
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... ulb.ac.be:2013/13722
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().